# SDR 95UAL900324

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1843U
- Make and model: Doug DC-10-10
- Aircraft serial: 46636
- System (JASC): 3441 · Inertial Guidance System
- Part: Ins
- Condition: Failed
- Location: Nr 1
- Component: Delco, 7890860011
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 INS WARN LIGHT ON AT FL 370, AIRCRAFT OSCILLATES IN YAW AND CAPT'S ADI TUMBLED.  DISCONNECTED AP, LOWER YAW DMPR INOP LIGHT ON.  FLIGHT RETURNED TO ORD.  WHEN PILOT SWITCHED TO CAPTAIN ON THE AUXILIARY VERTICAL GYRO/DIRECTIONAL GYRO, ALL SYSTEMS AFFECTED BY THE NR 1 INERTIAL NAV UNIT RETURNED TO NORMAL.  REPLACED NR 1 INERTIAL NAV UNIT.
